Dryed nine days on SSRI

#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?

Italy

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

Trough research

What is your current age, height, weight?
25,166 cm, 49 kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?

Minoxydil,Paroxetine

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?

Twenty drops daily for mynoxdil (I really don’t remember) and 10 mg for paroxetine

What condition was being treated with the drug?

Minoxydil for hair loss (in reality it was only stress)
and paroxetine for generalized anxiety

For how long did you take the drug (weeks/months/years)?

Three months of mynoxidil during 2016 (without any consequences) and only nine days of paroxetine during December 2018

How old were you, and WHEN (date) did you start the drug?

22 Minoxydil and 24 Paroxetine

How old were you when you quit, and WHEN (date) did you quit?

How did you quit (cold turkey or taper off)?
Cold turkey

How long into your usage did you notice the onset of side effects?

Eight days then the brutal crash a day after

What side effects did you experience that have yet to resolve since discontinuation?

All besides a brief full recovery after two weeks of ssri discontinuation

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
[XX] Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)
Very dry skin,insomnia,prostatitis,taste loss,insensitivity of the skin trough half the body (sx),feeling of my brain “splitted” in two (it’s hard to explain),cyclical cutaneous eruptions when libido comes back.
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

I’ve done a plenty of them since this crap even gone under an MRI, and also visual evocates wich show an optical neuritis behind my left eye (probably caused from the second crash).
Hormones panel show some abnormalities with high estrogen and high estradiol (i will scan them later)

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug

(First of all sorry guys for my eventually messy English)
Well… Actually i’m a mess, so i will try to stay brief as possible.
After some very bad events occurring in my life i’ve started to suffer from anxiety and panic attacks ,for two months I started to take some benzos and even if i benefits from a strong relief of panick attacks at the time i was scared from the terrible story of benzo withdrawal, so after some suggestions and in accordance with my specialist i’ve switched to ssri saying to myself that if i was facing some sort of side effects i will immediately discontinued them and nothing serious will happen… Guess what happened?

Started to low dose after only nine days i crashed harder then i thought it was even possible for a substances,the solely description of what i’ve gone trough under paroxetine ,is the truly pity of hell… Immediately started to seek help i’ve discovered trough Wikipedia Italian page’s of PSSD and PFS ,subscribed to pssdforum
Some users comes in my help suggesting me to slowly reduce my absunction of ssri to small doses in the following days and incredibly it worked! But after only two weeks of complete remission of every symptoms since discontinuation (in wich i was started to believe i was very fortunate considering every side effects possible and considering my brief intake) i’ve crashed even harder with all the previous side effect but trough the following months they started to stabilize to a lesser extent… Than in april 2018 new sides started to merge: chronic fatigue and then in may 2018 it worsened to extreme extent that persist even today… Surprisingly libido and sexual functions generally got better since the fatigue but actually i’m bedbound, with the consequences of the impossibility to me to end my university degree or work partime. This distress me even more than pssd or “PEDS” wich i hope as suggested will be the future terminology of this condition.

P.S. I wonder if minoxydil started for me the condition and then the ssri exacerbated to the extreme extent that now i’m facing

Hugs from Italy wish the best for every suffer.

Dryed

2 Likes